Valuation of Bond Illiquidity: An Option-Theoretical Approach

Koziol, Christian ; Sauerbier, Peter

Document Type: Article
Year of publication: 2007
The title of a journal, publication series: Journal of Fixed Income
Volume: 16
Issue number: 4
Page range: 81-107
Place of publication: New York, NY
Publishing house: Inst. Investor
ISSN: 1059-8596
Publication language: English
Institution: Business School > ABWL u. Finanzierung (Bühler 1990-2009, Em)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item